# SDR F3LA2019012200006

- Difficulty date: January 18, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8102
- Aircraft time: 3,448 hours, 1,476 cycles
- Engine: Cfmint LEAP1A26
- Engine time: 3,448 hours, 1,476 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Flange
- Part number: D52825031800101
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 3,448 hours, 1,476 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, A
- Precautionary procedure: E

## Discrepancy

DURING ENGINE NR 2 SHUTDOWN FUEL LEAK OCCURRED ABOVE TAILPIPE AND IGNITED. ALL FADEC PARAMETERS NORMAL. FIRE EXTINGUISHED WITHIN 5 MINUTES. THE AIRCRAFT WAS GROUNDED DUE TO DISCREPANCY. COMPLIED WITH EA N2-5R-34605 REVISION D AND NR 2418N6. REPLACED LP VALVE FLANGE PER EA N2-54R-34600 STEP 2 AND REMOVED AND REINSTALLED LP VALVE IAW 28-24-41 PB 401, NO LEAKS NOTED AT THIS TIME.
